Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 47, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Aug 31, 2020, 10:42 PM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2020, 10:42 PM CDT (03:42 UTC)
- Expired
- Sep 1, 2020, 2:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 11:30 PM CDT | FLASH FLOOD | 1 Ene Bethany, OK | SEVERAL VEHICLES STRANDED IN HIGH WATER AT 39TH AND MACARTHUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1092 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2152 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted.
156
WGUS54 KOUN 010342
FFWOUN
OKC017-109-010645-
/O.NEW.KOUN.FF.W.0047.200901T0342Z-200901T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1042 PM CDT Mon Aug 31 2020
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
East Central Canadian County in central Oklahoma...
Southwestern Oklahoma County in central Oklahoma...
* Until 145 AM CDT.
* At 1042 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village,
Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds
and The Capitol.
This includes the following highways...
Interstate 44 between mile markers 120 and 128.
Interstate 40 between mile markers 134 and 150.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
3553 9749 3546 9750
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
033 follow-up statements
960
WGUS74 KOUN 010447
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1147 PM CDT Mon Aug 31 2020
OKC017-109-010645-
/O.CON.KOUN.FF.W.0047.000000T0000Z-200901T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-Oklahoma OK-
1147 PM CDT Mon Aug 31 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT TUESDAY
FOR EAST CENTRAL CANADIAN AND SOUTHWESTERN OKLAHOMA COUNTIES...
At 1147 PM CDT, trained weather spotters and broadcast media
reported flash flooding and heavy rainfall within the warned area.
Numerous vehicles are stranded in water. Fast moving water is
flowing over several roadways. Between 3 and 4 inches of rain have
fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village,
Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds
and The Capitol.
This includes the following highways...
Interstate 44 between mile markers 120 and 128.
Interstate 40 between mile markers 134 and 150.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
3553 9749 3546 9750
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
03628
WGUS54 KOUN 010621
FFWOUN
OKC017-109-010745-
/O.EXT.KOUN.FF.W.0047.000000T0000Z-200901T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
121 AM CDT Tue Sep 1 2020
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
East Central Canadian County in central Oklahoma...
Southwestern Oklahoma County in central Oklahoma...
* Until 245 AM CDT.
* At 121 AM CDT, heavy rainfall had ended across the warned area.
However, numerous roads were covered with flowing water and
several water rescues were ongoing. Water has even risen up to
near the bottom of some homes across western Oklahoma City.
Between 5 and 6 inches of rain have fallen. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Western Oklahoma City, Yukon, Bethany, Warr Acres, The Village,
Nichols Hills, Woodlawn Park, Wiley Post Airport, The Fairgrounds
and The Capitol.
This includes the following highways...
Interstate 44 between mile markers 120 and 128.
Interstate 40 between mile markers 134 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
3553 9749 3546 9750
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
03718
WGUS74 KOUN 010744
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
244 AM CDT Tue Sep 1 2020
OKC017-109-010754-
/O.EXP.KOUN.FF.W.0047.000000T0000Z-200901T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-Oklahoma OK-
244 AM CDT Tue Sep 1 2020
...FLASH FLOOD WARNING AT 245 AM CDT EARLY THIS MORNING FOR EAST
CENTRAL CANADIAN AND SOUTHWESTERN OKLAHOMA COUNTIES HAS BEEN
REPLACED WITH A FLOOD WARNING...
LAT...LON 3543 9779 3560 9779 3560 9752 3554 9750
3553 9749 3546 9750
$$
.speg.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 6:20 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Aug 31, 6:20 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Norman OK 620 PM CDT Mon Aug 31 2020 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 209 PM CDT Mon Aug 31 2020 Currently, showers are ongoing along an east-west corridor in central Oklahoma along a low to mid level moisture maxima. These showers will likely continue to develop along the moisture axis, with shower development beginning to extend through southwestern Oklahoma into western north Texas. This afternoon, a cold front will continue to move southward into central Oklahoma. Thunderstorm development along this cold front is likely through central and southwestern Oklahoma as well as western north Texas, mainly after 4pm. With the models not having a good handle on the ongoing showers (in particular with occurrence and placement), observations and mesoanalysis will be important with this event. Current CAMs runs as well as mesoscale analysis indicate widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts. Along with the cold front forcing, this should be sufficient for the initial possible development of a couple supercells. All hazards are possible with these storms: large hail, strong winds, heavy rainfall, and a chance for a tornado or two. There is a high uncertainty with the tornado potential, in particular if the storms are able to become surface based. Ongoing cloud cover across central Oklahoma has suppressed the temperatures (upper 80s/low 90s), whereas in northern parts of central Oklahoma where there have been clear skies, surface temperatures are warmer in the mid 90s. In addition, surface winds are fairly weak ahead of the front, and 0-1km shear has been fairly low (<10kts). These parameters will need to be monitored as the cold front moves southward. Zwink && .LONG TERM... (Tuesday night through next Sunday) Issued at 209 PM CDT Mon Aug 31 2020 Additional precipitation chances continue through Tuesday and Wednesday as multiple mid level shortwaves continue to move through the region. Models still diverge on the movement and path of the upper level cyclone and trough that will approach the region Wednesday into Thursday. The ECMWF solution still stalls the cyclone, however it becomes stationary further east in western Texas, which could result in additional rain through parts of southern Oklahoma and western north Texas. The GFS remains progressive, however the movement has slowed considerably, with the cyclone not exiting the region until Friday. With these changes, forecasted precipitation chances have increased through Friday, and chances of precip have continued through Saturday. With the high confidence in continual heavy rain in southern Oklahoma, flooding will be an increasing concern for the region. A flood watch will be issued for this area. Zwink && .AVIATION... (00Z TAFS) Issued at 616 PM CDT Mon Aug 31 2020 Poor flight conditions expected through Tue morning. Showers and thunderstorms will continue on and off throughout the evening near I-44. Then, after 09Z, some MVFR cigs will develop. Shower and thunderstorms may also redevelop overnight for some of the terminals. Winds will generally remain southerly for most terminals but northerly for northern OK. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 84 69 82 / 50 80 70 70 Hobart OK 68 86 68 84 / 40 70 60 60 Wichita Falls TX 72 86 71 83 / 70 80 80 70 Gage OK 62 85 64 84 / 20 40 50 40 Ponca City OK 68 84 68 82 / 60 60 40 50 Durant OK 73 86 72 84 / 80 90 80 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052. TX...Flood Watch through Thursday morning for TXZ086-089-090. && SHORT TERM...50 LONG TERM....50 AVIATION...03
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1029 PM CDT Mon Aug 31 2020 OKZ004>048-050>052-TXZ083>090-020330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1029 PM CDT Mon Aug 31 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will continue to develop overnight across portions of central and southern Oklahoma, and portions of north Texas. Some of these storms could become severe producing hail up to the size of golf balls and wind gusts exceeding 65 mph. The threat of severe weather could continue into the early morning hours. In addition to the severe storms, heavy rainfall may also result in flash flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across central and southern Oklahoma should prepare for severe weather operations through 2 AM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Showers and thunderstorms will remain possible across at least parts of the area throughout much of the week with the highest chances Tuesday and Wednesday. Some strong to severe storms could be possible but heavy rain that could lead to flooding in some areas will also be a concern through at least the first half of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 31, 9:15 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 915 PM CDT Mon Aug 31 2020 OKZ029-030-010230- Pottawatomie OK-Cleveland OK- 915 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie and southeastern Cleveland Counties Until 930 PM CDT... AT 912 PM CDT, a strong thunderstorm was located 4 miles southwest of Etowah, moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to over 50 mph... Locations impacted include... Tribbey, Etowah, Macomb and Trousdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3497 9720 3507 9727 3522 9700 3505 9690 TIME...MOT...LOC 0212Z 245DEG 18KT 3507 9720 BRB
Special weather statement, Aug 31, 9:16 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
916 PM CDT Mon Aug 31 2020
OKZ037-TXZ085-010300-
Tillman OK-Wilbarger TX-
916 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Tillman and central
Wilbarger Counties Until 1000 PM CDT...
AT 914 PM CDT, a strong thunderstorm was located near Davidson,
moving northeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Frederick, Davidson, Hollister, Loveland and Fargo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3429 9933 3437 9924 3436 9924 3434 9923
3434 9919 3437 9920 3437 9922 3440 9921
3452 9907 3432 9875 3422 9894 3421 9895
3420 9895 3413 9908
TIME...MOT...LOC 0214Z 228DEG 20KT 3421 9912
03Special weather statement, Aug 31, 9:38 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
938 PM CDT Mon Aug 31 2020
OKZ024-010315-
Canadian OK-
938 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Canadian County
Until 1015 PM CDT...
AT 937 PM CDT, a strong thunderstorm was located 5 miles southeast of
El Reno, moving east at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Piedmont and Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3547 9767 3544 9767 3541 9795 3552 9801
3565 9774
TIME...MOT...LOC 0237Z 249DEG 10KT 3547 9789
BRBSpecial weather statement, Aug 31, 9:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 958 PM CDT Mon Aug 31 2020 OKZ017-023-024-010315- Canadian OK-Caddo OK-Blaine OK- 958 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR west central Canadian...north central Caddo and south central Blaine Counties Until 1015 PM CDT... AT 956 PM CDT, a strong thunderstorm was located near Hinton, moving northeast at 5 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Hinton, Geary and Bridgeport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3539 9833 3547 9844 3566 9829 3552 9808 TIME...MOT...LOC 0256Z 224DEG 6KT 3547 9832 BRB
Special weather statement, Aug 31, 10:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1033 PM CDT Mon Aug 31 2020 OKZ024-010400- Canadian OK- 1033 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Canadian County Until 1100 PM CDT... AT 1031 PM CDT, a strong thunderstorm was located 9 miles north of Cogar, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... El Reno and Cedar Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3539 9820 3549 9825 3559 9796 3541 9790 TIME...MOT...LOC 0331Z 249DEG 14KT 3546 9818 BRB
Special weather statement, Aug 31, 10:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1036 PM CDT Mon Aug 31 2020 OKZ025-010400- Oklahoma OK- 1036 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County Until 1100 PM CDT... AT 1034 PM CDT, a strong thunderstorm was located over western Oklahoma City, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... Locations impacted include... Oklahoma City, Bethany, Warr Acres, The Village, Nichols Hills, Woodlawn Park, The Capitol, Wiley Post Airport, Will Rogers Airport and The Fairgrounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3558 9750 3538 9749 3538 9767 3558 9767 TIME...MOT...LOC 0334Z 267DEG 14KT 3548 9767 BRB
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:00 PM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 31, 7:01 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Aug 31, 7:02 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Aug 31, 7:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Aug 31, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 29 min |
| Aug 31, 7:34 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Aug 31, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 49 min |
| Aug 31, 7:54 PM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Aug 31, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 8:04 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Aug 31, 8:14 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Aug 31, 8:17 PM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Aug 31, 8:21 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Aug 31, 8:23 PM CDT | Special Weather Statement | OUN | Garfield | 22 min |
| Aug 31, 8:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Aug 31, 8:47 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Aug 31, 8:57 PM CDT | Special Weather Statement | OUN | Cleveland | 18 min |
| Aug 31, 9:05 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Aug 31, 9:15 PM CDT | Special Weather Statement | OUN | Pottawatomie | 15 min |
| Aug 31, 9:16 PM CDT | Special Weather Statement | OUN | Tillman | 44 min |
| Aug 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 51 min |
| Aug 31, 9:38 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Aug 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 35 min |
| Aug 31, 9:58 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| Aug 31, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 30 min |
| Aug 31, 10:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Aug 31, 10:36 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Aug 31, 10:45 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| Aug 31, 10:48 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian | 3 hr |
| Aug 31, 10:55 PM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Aug 31, 10:56 PM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Aug 31, 11:00 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Aug 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Aug 31, 11:26 PM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| Aug 31, 11:35 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Sep 1, 12:06 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Sep 1, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 31 min |
| Sep 1, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| Sep 1, 12:17 AM CDT | Tornado Warning | OUN | Hughes | 28 min |
| Sep 1, 12:32 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Sep 1, 12:38 AM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 37 min |
| Sep 1, 12:41 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Sep 1, 12:44 AM CDT | Tornado Warning | OUN | Hughes | 31 min |
| Sep 1, 12:57 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| Sep 1, 1:29 AM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 2:21 AM CDT | Areal Flood Warning | OUN | Canadian | 9 min |
| Sep 1, 2:44 AM CDT | Areal Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Sep 1, 2:49 AM CDT | Areal Flood Warning | OUN | Canadian | 3 hr |
| Sep 1, 4:11 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Sep 1, 4:17 AM CDT | Areal Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 5:17 AM CDT | River Flood Advisory | OUN | Canadian, Oklahoma | 15 hr |
| Sep 1, 5:55 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Sep 1, 6:00 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, McClain | 3 hr |
| Sep 1, 6:48 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 7:42 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Sep 1, 8:07 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Sep 1, 8:11 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Johnston, Love, Marshall | 3 hr |
| Sep 1, 8:17 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| Sep 1, 8:34 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Sep 1, 9:03 AM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| Sep 1, 9:50 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 11:18 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| Sep 1, 11:20 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Sep 1, 2:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Sep 1, 4:03 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Stephens | 3 hr |
| Sep 1, 4:18 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Sep 1, 4:35 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| Sep 1, 4:56 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Sep 1, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 46 min |
| Sep 1, 5:59 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| Sep 1, 6:06 PM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.